About every convex set in any generic Riemannian manifold

Alexander Lytchak, Anton Petrunin

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We give a necessary condition on a geodesic in a Riemannian manifold that can run in some convex hypersurface. As a corollary, we obtain peculiar properties that hold true for every convex set in any generic Riemannian manifold (M,g){(M,g)}. For example, if a convex set in (M,g){(M,g)} is bounded by a smooth hypersurface, then it is strictly convex.

Original languageEnglish (US)
Pages (from-to)235-245
Number of pages11
JournalJournal fur die Reine und Angewandte Mathematik
Volume2022
Issue number782
DOIs
StatePublished - Jan 1 2022

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'About every convex set in any generic Riemannian manifold'. Together they form a unique fingerprint.

Cite this